# SDR DALA2023011900411

- Difficulty date: January 18, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 68,578 hours, 8,598 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Lt Aft Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DOOR L AFT CABIN ECAM MESSAGE APPEARED. RAN ECAM ACTIONS AND QRH. CABIN V/S NORM, DOOR VISUALLY LOCKED.  DOOR INDICATION RESTORED AND PSCU BITE PASSED.
